# SDR DL73K990458

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237WA
- Make and model: Boeing 737247
- Aircraft serial: 23185
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

NR 3 MAIN TIRE WORN, RECAP SEPARATED AND DAMAGED I/B FLAP ASSY AND SPOILER CONTROL VALVE CABLE AND BRAKE HYDR LINE.  (S/N DL 4377) TIRE (S/N 73361870).
